Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 54, Number 7

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 54, Number 7 (1948)
Bull. Amer. Math. Soc. 54 (1948)
More Information
Full-text PDF Free Access
MathSciNet review: 1565068
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 54, Number 7 (1948)
Bull. Amer. Math. Soc. 54 (1948)
More Information
Full-text PDF Free Access
MathSciNet review: 1565078
The International Congress of Mathematicians
The Organizing Committee.
Bull. Amer. Math. Soc. 54 (1948), 599-601
More Information
Full-text PDF Free Access
MathSciNet review: 1565069
Mathematical problems in operations research
Philip M. Morse.
Bull. Amer. Math. Soc. 54 (1948), 602-621
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1565070
The April meeting in New York
J. R. Kline.
Bull. Amer. Math. Soc. 54 (1948), 622-647
More Information
Full-text PDF Free Access
MathSciNet review: 1565071
The April meeting in Ann Arbor
R. H. Bruck.
Bull. Amer. Math. Soc. 54 (1948), 648-660
More Information
Full-text PDF Free Access
MathSciNet review: 1565072
The April meeting in Berkeley
J. W. Green.
Bull. Amer. Math. Soc. 54 (1948), 661-670
More Information
Full-text PDF Free Access
MathSciNet review: 1565073
Notes
Bull. Amer. Math. Soc. 54 (1948), 677-679
More Information
Full-text PDF Free Access
MathSciNet review: 1565076
New publications
Bull. Amer. Math. Soc. 54 (1948), 680
More Information
Full-text PDF Free Access
MathSciNet review: 1565077

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Foundations of algebraic geometry, by André Weil.
Reviewer: Oscar Zariski
Bull. Amer. Math. Soc. 54 (1948), 671-675
Review information
Full-text PDF Free Access
Transformations on lattices and structures of logic, by S. A. Kiss.
Reviewer: Garrett Birkhoff
Bull. Amer. Math. Soc. 54 (1948), 675-676
Review information
Full-text PDF Free Access